# SDR SWAA2025071579663

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW STA 847 TO STA 867 AND BTW AT LEVEL LBL 24.75 AT AFT CARGO COMPARTMENT.  REPLACED WEB LOCATED BTW BS 847 TO BS 867 AT LEVEL LBL 24.75 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 149A8100; SHEET 1 AND REV -.
